The single facility location problem with time-dependent weights and relocation cost over a continuous time horizon

Zanjirani Farahani, Reza, Szeto, Wai Yuen and Ghadimi, Saeed (2015) The single facility location problem with time-dependent weights and relocation cost over a continuous time horizon. Journal of the Operational Research Society, 66(2), pp. 265-277. ISSN (print) 0160-5682

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Business and management studies
Civil engineering
Geography and environmental studies
Statistics and operational research
Town and country planning
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Department of Management) (from August 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 18 Nov 2013 20:30
Last Modified: 25 Feb 2016 14:19
URI: http://eprints.kingston.ac.uk/id/eprint/26943

Actions (Repository Editors)

Item Control Page Item Control Page